Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 32, NWS Twin Cities, MN

June 12, 2024Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2024, 7:44 AM CDT for Yellow Medicine County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2024, 7:44 AM CDT (12:44 UTC)
Expired
Jun 12, 2024, 8:30 AM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 134 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 0.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2024-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2024-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
463 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

849 
WUUS53 KMPX 121244
SVRMPX
MNC173-121330-
/O.NEW.KMPX.SV.W.0032.240612T1244Z-240612T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
744 AM CDT Wed Jun 12 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Yellow Medicine County in west central Minnesota...

* Until 830 AM CDT.

* At 743 AM CDT, a severe thunderstorm was located near Gary, or 15
  miles east of Clear Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canby, Gary, Porter, Spring Creek, Burr, and St. Leo.

This includes U.S. Highway 59 between mile markers 93 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4480 9645 4481 9606 4475 9579 4463 9586
      4463 9627 4468 9646
TIME...MOT...LOC 1243Z 286DEG 35KT 4476 9636 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
3 follow-up statements
570 
WWUS53 KMPX 121259
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
759 AM CDT Wed Jun 12 2024

MNC173-121330-
/O.CON.KMPX.SV.W.0032.000000T0000Z-240612T1330Z/
Yellow Medicine MN-
759 AM CDT Wed Jun 12 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHWESTERN YELLOW MEDICINE COUNTY...

At 759 AM CDT, a severe thunderstorm was located near Canby, or 24
miles east of Clear Lake, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Canby, Porter, Spring Creek, and St. Leo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4481 9606 4475 9579 4463 9586 4463 9627
      4465 9633 4481 9624
TIME...MOT...LOC 1259Z 287DEG 33KT 4471 9617 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
482 
WWUS53 KMPX 121313
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
813 AM CDT Wed Jun 12 2024

MNC173-121330-
/O.CON.KMPX.SV.W.0032.000000T0000Z-240612T1330Z/
Yellow Medicine MN-
813 AM CDT Wed Jun 12 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR CENTRAL YELLOW MEDICINE COUNTY...

At 813 AM CDT, a severe thunderstorm was located 6 miles northeast of
Taunton, or 18 miles northwest of Marshall, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Spring Creek and St. Leo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4481 9606 4475 9579 4463 9586 4463 9614
      4467 9615 4478 9610
TIME...MOT...LOC 1313Z 286DEG 32KT 4468 9601 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
084 
WWUS53 KMPX 121321
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
821 AM CDT Wed Jun 12 2024

MNC173-121331-
/O.EXP.KMPX.SV.W.0032.000000T0000Z-240612T1330Z/
Yellow Medicine MN-
821 AM CDT Wed Jun 12 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YELLOW MEDICINE COUNTY
WILL EXPIRE AT 830 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and heavy rain are still possible with this thunderstorm.

&&

LAT...LON 4481 9606 4475 9579 4463 9586 4463 9614
      4467 9615 4478 9610
TIME...MOT...LOC 1321Z 286DEG 35KT 4466 9594 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:24 AM CDT, 1 hour 20 minutes earlier. Its key messages:

  • Warm and muggy today with strong to severe thunderstorms expected. Large hail, damaging winds and a few tornadoes are possible.
  • Seasonable temperatures and dry weather are expected to end the week with rain returning Saturday through early Sunday.
  • Chances for precipitation along with warmer temperatures will persist through early next week.
Area forecast discussion, Jun 12, 6:24 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
624 AM CDT Wed Jun 12 2024

.KEY MESSAGES...

- Warm and muggy today with strong to severe thunderstorms
  expected. Large hail, damaging winds and a few tornadoes are
  possible.

- Seasonable temperatures and dry weather are expected to end
  the week with rain returning Saturday through early Sunday.

- Chances for precipitation along with warmer temperatures will
  persist through early next week.

&&

.DISCUSSION...
Issued at 235 AM CDT Wed Jun 12 2024

Surface analysis early this morning shows a departed cold front
over central WI snaking SW over southern IA, high pressure
briefly sitting behind the front over northwest IA and southeast
SD, and a second cold front emanating from a low pressure
center over southern Saskatchewan province and extending SW over
MT/IA. It is this second cold front that will be the focus for
anticipated convection across portions of the WFO MPX coverage
area today and tonight. Aloft, a rather lengthy zonal pattern,
and a fast one at that, is present from the Bacon all the way to
the Great Lakes over the northern tier states. While there are
some minor buckles in the flow from H85 all the way up to H5,
the prevailing west-to-east flow will aid in producing speed
shear across a broad area of the Upper Midwest. To be specific,
H5 flow is nearly 60kt over MN, while low level flow is
generally from the S and SSW, aiding in advecting higher
moisture content into the region

As the front approaches from the west, lapse rates will become
much steeper, ranging 7-8 C/km per model soundings. In
addition, a highly unstable airmass will also be present in
advance of the front with MLCAPE values likely around 2000 J/kg,
potentially as high as 3000 J/kg. Model soundings, particularly
for this afternoon, show strong winds veering with height,
which is a good indicator of supercell potential. These factors
with the steep lapse rates indicate a strong potential for large
hail.

So, with multiple severe weather indices showing the strong
potential for severe weather, the questions now are: when and
where. And this is where different CAMs have different ideas
for such. The main consensus this morning looks to be a pre-dawn
cluster of storms over southeastern ND that will move into
west-central MN around 12z then continue spreading SE over
southern MN through midday. Models had previously shown a second
round of convection not too far behind the initial, but that
idea looks to have less support at this time. Once the morning
Cc pushes through, residual cloud cover with plenty of
convective energy having been used, there may not be enough time
for recovery to occur later in the day in southern MN due to
sufficient mid-to-late day capping. However, northern MN looks
to have less such capping and is also in closer proximity to the
low pressure center. Thus, with the better prolonged period of
convection expected, the addition of an Enhanced Risk over
northern MN makes sense, as is the greater possibility of any
tornadic storms. As the storms develop, the hazard mode will
transition from one of hail to one of wind gusts, especially the
more they can propagate east and maintain themselves. Of
course, there are outliers to this which diminish the incoming
cluster and instead focus on a cluster near-north of I-94 in MN
which drives SE mid to- late afternoon. This complication in
timing/location is the main reason of holding back the severe
risk to a Slight while points north have been upgraded to
Enhanced.

The cold front will sweep across MN/WI tonight through sunrise
Thursday, followed by a broad area of high pressure from
southwest Canada spreading ESE into the Upper Midwest. This
will promote cooler, drier and clearing conditions for Thursday-
Friday.

The focus then turns to the weekend as a conglomerate areas of
small low pressure centers over WY/CO undergoes cyclogenesis
into a primary low over the Northern Plains. Impressive moisture
advection is again expected across the Upper Midwest in advance
of this next system, such that PWATs exceed 1.50", possibly
near 1.75". The slow progress of the frontal system across the
area along with only modest instability will make for plenty of
rainfall across the region Saturday into Saturday night. QPF for
much of the WFO MPX coverage area will exceed 1", with south-
central MN possibly looking at over 2". The warm front of this
system is expected to snap northeast, placing central-southern
MN and western WI within its warm sector. Thus, another
warm/humid day is expected on Sunday but with lower
precipitation chances. The weak frontal boundary is expected to
stall out over the Northern Plains and Upper Midwest while
several weak shortwaves drift across the region, keeping chances
for rain in the forecast through early next week.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 610 AM CDT Wed Jun 12 2024

Short-term models appear to hone in on two distinct rounds of
CB/TS: one in the roughly 14z-18z timeframe, which is of higher
confidence, and a second in the roughly 00z-06z timeframe, which
is of lesser confidence. Still, these two periods look to have
the best chances of convection reaching and impacting all
terminals. Have currently advertised MVFR conditions but IFR
certainly cannot be ruled out, particularly for visibility.
Otherwise, a mixture of mid- and upper-level decks can be
expected throughout this duration with occasional ceilings.
Winds will be mainly southerly, varying a bit to the west and
east at times, with peak speeds near 15G20kts.

KMSP...Best timing for the initial swath of convection looks to
be 14z-18z. Likely will not last that entire 4hr window but
wanted to advertise some wiggle room in there in case the precip
lasts a bit longer given the 14z arrival time. Next batch looks
to come around 00z, or potentially as late as 03z. That next
batch, while of lower confidence, will have the better chance of
severe thunderstorms.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind VRBL at 5 kts.
SAT...RA/TSRA/MVFR likely, IFR possible. Wind SE 10-15 kts.
SUN...Mainly VFR. Slight chc TSRA/MVFR. Wind SW 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...JPC
AVIATION...JPC
Hazardous weather outlook, Jun 12, 6:11 AM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
611 AM CDT Wed Jun 12 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
130800-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
611 AM CDT Wed Jun 12 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Thunderstorms will move across the area this morning into the
early afternoon. Some storms may be severe, with large hail and
damaging winds possible.

Another round of thunderstorms is possible across parts of the
area this afternoon into tonight. If storms do occur, they would
likely be severe with large hail, damaging wind, and tornadoes
possible. Exact timing and location of storms is still uncertain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Flooding along area rivers will hold steady or steadily fall over
the next few days. Rain from upcoming events could prolong
crests.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed at times through tonight.

In the hours before

Local storm report, Jun 12, 6:52 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
652 AM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     Hail             4 NNW Watson            45.06N 95.84W
06/12/2024  M1.00 Inch       Chippewa           MN   Trained Spotter

            Wind gusts around 45 mph and hail up to
            quarter size, The wind came at 6:40am.

&&

CTG
Special weather statement, Jun 12, 6:57 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
657 AM CDT Wed Jun 12 2024

MNZ055>057-121230-
Chippewa MN-Kandiyohi MN-Swift MN-
657 AM CDT Wed Jun 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHIPPEWA...
SOUTHEASTERN SWIFT AND NORTHERN KANDIYOHI COUNTIES THROUGH 730 AM
CDT...

At 657 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Murdock, or 13 miles northeast of Montevideo,
moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Willmar, New London, Raymond, Kerkhoven, Murdock, Pennock, Kandiyohi,
Willmar Airport, Sibley State Park, and Priam.

This includes the following highways...
 U.S. Highway 12 between mile markers 55 and 80.
 U.S. Highway 71 between mile markers 116 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4501 9565 4515 9567 4535 9499 4501 9485
TIME...MOT...LOC 1157Z 255DEG 46KT 4510 9555

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CTG
Special weather statement, Jun 12, 7:19 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
719 AM CDT Wed Jun 12 2024

MNZ055-121245-
Swift MN-
719 AM CDT Wed Jun 12 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SWIFT COUNTY THROUGH 745
AM CDT...

At 718 AM CDT, Doppler radar was tracking a strong thunderstorm near
Appleton, or 22 miles east of Ortonville, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Benson, Appleton, Lake Hassel, Lake Oliver, Artichoke Lake, Clontarf,
Hagen, Danvers, Holloway, Benson Airport, and Appleton Airport.

This includes the following highways...
 U.S. Highway 12 between mile markers 17 and 45.
 U.S. Highway 59 between mile markers 136 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4533 9612 4540 9556 4516 9553 4515 9577
      4519 9610
TIME...MOT...LOC 1218Z 266DEG 43KT 4525 9599

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

BPH
Special weather statement, Jun 12, 7:34 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
734 AM CDT Wed Jun 12 2024

MNZ054-064-121315-
Yellow Medicine MN-Lac Qui Parle MN-
734 AM CDT Wed Jun 12 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAC QUI PARLE AND
SOUTHWESTERN YELLOW MEDICINE COUNTIES THROUGH 815 AM CDT...

At 734 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gary, or 12 miles east of Clear Lake, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Canby, Dawson, Gary, Porter, Providence, Burr, St. Leo, and Florida
Creek Wildlife Management Area.

This includes the following highways...
 U.S. Highway 212 between mile markers 24 and 26.
 U.S. Highway 75 between mile markers 95 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4490 9645 4494 9592 4463 9593 4462 9601
      4463 9612 4468 9646
TIME...MOT...LOC 1234Z 274DEG 35KT 4479 9642

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BPH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:24 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle36 min
Jun 12, 6:57 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi33 min
Jun 12, 7:02 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift28 min
Jun 12, 7:19 AM CDTSpecial Weather StatementMPXSwift26 min
Jun 12, 7:34 AM CDTSpecial Weather StatementMPXLac qui Parle41 min
Jun 12, 8:35 AM CDTSpecial Weather StatementMPXRenville25 min
Jun 12, 8:47 AM CDTSpecial Weather StatementMPXChippewa28 min
Jun 12, 9:19 AM CDTSpecial Weather StatementMPXRenville26 min
Jun 12, 9:37 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville27 min
Jun 12, 9:45 AM CDTSpecial Weather StatementMPXRenville30 min
Jun 12, 10:05 AM CDTSpecial Weather StatementMPXMcLeod25 min
Jun 12, 10:33 AM CDTSpecial Weather StatementMPXMcLeod27 min
Jun 12, 10:44 AM CDTSpecial Weather StatementMPXNicollet31 min
Jun 12, 10:59 AM CDTSpecial Weather StatementMPXBrown31 min
Jun 12, 11:00 AM CDTSpecial Weather StatementMPXGoodhue, Steele, Waseca45 min
Jun 12, 11:16 AM CDTSpecial Weather StatementMPXRenville29 min
Jun 12, 11:25 AM CDTSpecial Weather StatementMPXNicollet35 min
Jun 12, 11:25 AM CDTSpecial Weather StatementMPXBlue Earth, Watonwan35 min
Jun 12, 11:43 AM CDTSpecial Weather StatementMPXNicollet92 min
Jun 12, 12:07 PM CDTSpecial Weather StatementMPXRice, Steele, Waseca83 min
Jun 12, 12:39 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Watonwan96 min
Jun 12, 12:47 PM CDTSpecial Weather StatementMPXFreeborn28 min
Jun 12, 1:09 PM CDTSpecial Weather StatementMPXFreeborn66 min
Jun 12, 1:10 PM CDTAreal Flood WarningMPXLe Sueur, Scott, Sibley6 hr
Jun 12, 2:19 PM CDTSpecial Weather StatementMPXRamsey26 min
Jun 12, 5:14 PM CDTSevere Thunderstorm WarningMPXDouglas46 min
Jun 12, 5:20 PM CDTSevere Thunderstorm WarningMPXTodd40 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope42 min
Jun 12, 6:14 PM CDTSevere Thunderstorm WarningMPXStearns, Todd46 min
Jun 12, 6:47 PM CDTTornado Warning Tornado observedMPXMorrison28 min
Jun 12, 6:51 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns54 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.